- -

p-Regularity and Weights for Operators Between L-p-Spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

p-Regularity and Weights for Operators Between L-p-Spaces

Show simple item record

Files in this item

dc.contributor.author Sánchez Pérez, Enrique Alfonso es_ES
dc.contributor.author Tradacete, Pedro es_ES
dc.date.accessioned 2021-11-05T14:12:41Z
dc.date.available 2021-11-05T14:12:41Z
dc.date.issued 2020 es_ES
dc.identifier.issn 0232-2064 es_ES
dc.identifier.uri http://hdl.handle.net/10251/176516
dc.description.abstract [EN] We explore the connection between p-regular operators on Banach function spaces and weighted p-estimates. In particular, our results focus on the following problem. Given finite measure spaces mu and nu, let T be an operator defined from a Banach function space X(nu) and taking values on L-p(vd mu) for v in certain family of weights V subset of L-1(mu)+ we analyze the existence of a bounded family of weights W subset of L-1(nu)+ such that for every v is an element of V there is w is an element of W in such a way that T : L-p(wd nu) -> L-p (vd mu) is continuous uniformly on V. A condition for the existence of such a family is given in terms of p-regularity of the integration map associated to a certain vector measure induced by the operator T. es_ES
dc.description.sponsorship E. A. Sanchez Perez gratefully acknowledges support of Spanish Ministerio de Ciencia, Innovacion y Universidades, Agencia Estatal de Investigacion and FEDER through grant MTM2016-77054-C2-1-P. P. Tradacete gratefully acknowledges support of Spanish Ministerio de Economa, Industria y Competitividad, Agencia Estatal de Investigacion (AEI) and Fondo Europeo de Desarrollo Regional (FEDER) through grants MTM2016-76808-P (AEI/FEDER, UE), MTM2016-75196-P (AEI/FEDER, UE) and the \Severo Ochoa Programme for Centres of Excellence in R&D"(SEV-2015-0554). es_ES
dc.language Inglés es_ES
dc.publisher European Mathematical Society Publishing House es_ES
dc.relation.ispartof Zeitschrift für Analysis und ihre Anwendungen es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Banach function space es_ES
dc.subject P-regular operator es_ES
dc.subject Weighted p-estimate es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title p-Regularity and Weights for Operators Between L-p-Spaces es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.4171/ZAA/1650 es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MINECO//SEV-2015-0554/ES/INSTITUTO DE CIENCIAS MATEMATICAS/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MINECO//MTM2016-77054-C2-1-P//ANÁLISIS NO LINEAL, INTEGRACIÓN VECTORIAL Y APLICACIONES EN CIENCIAS DE LA INFORMACIÓN/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MINECO//MTM2016-76808-P/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/MINECO//MTM2016-75196-P/ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Sánchez Pérez, EA.; Tradacete, P. (2020). p-Regularity and Weights for Operators Between L-p-Spaces. Zeitschrift für Analysis und ihre Anwendungen. 39(1):41-65. https://doi.org/10.4171/ZAA/1650 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion https://doi.org/10.4171/ZAA/1650 es_ES
dc.description.upvformatpinicio 41 es_ES
dc.description.upvformatpfin 65 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 39 es_ES
dc.description.issue 1 es_ES
dc.relation.pasarela S\428150 es_ES
dc.contributor.funder European Regional Development Fund es_ES
dc.contributor.funder MINISTERIO DE ECONOMÍA Y COMPETITIVIDAD es_ES


This item appears in the following Collection(s)

Show simple item record